23

Nov

2019

Nilgiris Ultra

Ooty, TN, India

00:00 - 00:00

¢

¢

¢

¢

Registrations

NOTE: Clicking this link takes you to the event's website that may or may not be maintained by Eventjini. That website's terms and conditions with respect to data, privacy and other policies are different and you do so at your risk.

Race categories:

Solo:

25/50/75/100 Kilometers

Cut – off times:

100 Kms – 16 hours

75 Kms – 12 hours

50 Kms – 8 hours

25 Kms – 4 hours

Race Schedule:

November 23, 2019

100 kilometers: November 23, 12am -November 23 4pm

75 Kilometers: November 23 12am -November 23, 12pm

50 Kilometers: November 23, 5am -November 23, 1pm

25 Kilometers: November 23, 5am -November 23, 9am

Whats included in the fee?

Aid-station support providing water, electrolytes, and medical aid.

Medal and digital certificate

CANCELLATION POLICY:

No refunds or transfer of registration. Please write to us info@globeracers.com if there are any extreme conditions you require us to consider a transfer to next years edition.

Above and beyond the notified terms, a participant’s request to roll-over will be considered by the Race Director of the race under special circumstances such as a death or natural calamities that the participant has no control over.

For any of your requests to be considered, please write to us on this email id: info@globeracers.com

We understand unavoidable circumstances can arise any time and we will do our best to consider your request. We also trust you understand that race logistics once in place cannot be withdrawn and our ability to offer you a fee roll-over becomes limited.

Race Preparation

Please ensure you bring ample energy supplements, food, and personal medical supplies (if any are needed). You will be allowed one drop-bag at each aid station (4 for 100kms, 2 for 50kms and 75Kms, and, 1 for 25kms, which will be made available to you at aid stations you pre assign them to).

AID STATIONS

The race is semi-supported with water, electrolytes, fruits and biscuits. Plan and train well to carry water between aid-stations, have your energy and nutrition supplements on you or in your drop bags. 75Km and 100Km runners will have only one aid-station at 37.5km between 25Km and 50Km aid-stations. Plan to carry enough water and supplements between these aid-stations.

Race Guidelines

All participants are required to be at the start line 30 minutes prior to their scheduled start times.

Time guidelines for aid-stations:

100 Kms

25 kms, AS2 – 5 am (3 hours into the race)

50 kms AS4 – 9 am (7 hours into the race)

75 kms AS2 – 1 pm (11 hours into the race)

The finish line – 6 pm (16 hours into the race)

50 kms

12.5 kms, AS1 – 8.00 am (1.5 hours into the race)

25 kms, AS2 – 9.30 am (3.5 hours into the race)

37.5 kms, AS1 – 11.30am (5.5 hours into the race)

The finish line – 2.00 pm (8 hours into the race)

25 kms

12.5 kms, AS1 – 8 am (2 hours into the race)

The finish line – 10 am (4 hours into the race)

50 kms and 100 kms participants are allowed to bring 2 and 4 crew members respectively for pacing and/or support. Please ensure organizers are intimated at least two weeks before the race and register your crew members so they can receive their personal crew tags on the day of the race at the race venue. No crew members will be allowed on the route without registration or their crew tags missing.

100 kms and 75Kms participants should carry mandatory night running aids such as headlamps or torchlight, reflective vests or armbands and whistle.

Drop bags are allowed for all race participants.  All drop bags must be clearly marked with your name tag provided, bib number and aid-station number to which it is assigned.

100Kms – 3 drop bags

75Kms – 2 drop bags

50Kms – 1 drop bag

Aid-stations will have water, electrolytes, salt, sugar, bananas, oranges, salty snacks, honey, candy. At some aid-stations our partners/sponsors make hot tea available throughout the race.

You must bring your own bottle. We will have only large containers of water and you will need to refill your running bottle/hydration pack. Remember that aid-stations are 6.25kms apart, and between 10am-4pm sun is strong and dehydration can be a cause for concern if you do not carry water in between aid-stations.

Briefing Details

Location: Briefing at YWCA Anandagiri

Date and Time: November 22, 2019 @ 2pm